# SDR ABXA202503065054

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 116,600 hours, 34,511 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, LEFT ENGINE START VALVE FAILED TO OPEN.  VALVE LIGHT ON OVERHEAD ILLUMINATED "LEFT ENGINE STARTER" EICAS MESSAGE.  A/C RETURNED TO GATE. (BTB)  A/C DEFERRED LH ENGINE START VALVE FOR DEPARTURE IAW MEL ABX-80-00-2-1. MTX RETURNED A/C TO SERVICE.
